# SDR QXEA2013012900186

- Difficulty date: January 29, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 13,639 hours, 14,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP IS CHAFED BY THE SHROUD.  BLENDED CHAFE DAMAGE IAW SRM 57-52-30-02-02. ULTRASONIC TESTING OF DAMAGED AREAS A, B, & C WITHIN LIMITS.  TREATED AREAS IAW SRM 51-25-10-02-01.
